Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

IF Logic and the Foundations of Mathematics

Gabriel Sandu and Tapani Hyttinen
Synthese
Vol. 126, No. 1/2, Truth (Jan. - Feb., 2001), pp. 37-47
Published by: Springer
Stable URL: http://www.jstor.org/stable/20117101
Page Count: 11
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
IF Logic and the Foundations of Mathematics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[37]
    [37]
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47